# SDR SWIA201437809

- Difficulty date: May 28, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 20,132 hours, 12,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ATTENDANT LIGHT LENS IS MISSING ON EMERGENCY LIGHT ASSY.  REPLACED RED LENS COVER IAW AMM.
